Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 3, NWS Indianapolis, IN

March 6, 20227 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 6, 2022, 1:47 AM EST for 7 counties in Indiana. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2022, 1:47 AM EST (06:47 UTC)
Expired
Mar 6, 2022, 2:30 AM EST
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, IN, Clinton County, IN, Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 2:05 AM ESTTSTM WND DMG3 Ese Yeoman, INFEW TREES DOWN IN THE AREA. TIME ESTIMATED FROM RADAR.
Mar 6, 2:15 AM ESTTSTM WND GST 623 Ene Camden, INAT COUNTY ROADS 500 NORTH AND 225 EAST. ALSO HAIL ABOUT 0.5 INCHES IN DIAMETER LASTED ABOUT 5 MINUTES.
Mar 6, 2:35 AM ESTTSTM WND DMGFrankfort, INA TREE FELL ON TWO CARS, DAMAGING THEM. TIME ESTIMATED FROM RADAR.
Mar 6, 2:35 AM ESTTSTM WND GST 583 Wsw Frankfort, INAT KFKR FRANKFORT MUNICIPAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 1:03 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WUUS53 KIND 060647
SVRIND
INC015-023-045-107-157-165-171-060730-
/O.NEW.KIND.SV.W.0003.220306T0647Z-220306T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
147 AM EST Sun Mar 6 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Carroll County in north central Indiana...
  Central Fountain County in west central Indiana...
  Tippecanoe County in west central Indiana...
  Western Clinton County in central Indiana...
  Warren County in west central Indiana...
  Northwestern Vermillion County in west central Indiana...
  Northern Montgomery County in west central Indiana...

* Until 230 AM EST.

* At 146 AM EST, a severe thunderstorm was located 9 miles south of
  Otterbein, moving east at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Lafayette, West Lafayette, Shadeland and Purdue University around 
  155 AM EST.
  Dayton and Battle Ground around 205 AM EST.
  Delphi and Rossville around 210 AM EST.

Other locations in the path of this severe thunderstorm include
Flora, Camden and Burlington.

This includes the following highways...
 Interstate 65 between mile markers 154 and 184.
 Interstate 74 between mile markers 1 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4069 8652 4069 8637 4026 8637 4003 8753
      4031 8753 4048 8730 4048 8709 4057 8709
      4056 8677 4066 8677 4068 8674 4068 8676
      4070 8676 4074 8666 4074 8653
TIME...MOT...LOC 0646Z 248DEG 82KT 4036 8713 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AU/50
1 follow-up statement
982 
WWUS53 KIND 060714
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
214 AM EST Sun Mar 6 2022

INC165-171-060723-
/O.CAN.KIND.SV.W.0003.000000T0000Z-220306T0730Z/
Warren IN-Vermillion IN-
214 AM EST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR WARREN AND NORTHWESTERN
VERMILLION COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM EST for
central, north central and west central Indiana.

LAT...LON 4069 8652 4069 8637 4026 8637 4008 8728
      4029 8724 4035 8711 4056 8677 4066 8677
      4068 8674 4070 8676 4074 8667 4074 8653
TIME...MOT...LOC 0713Z 248DEG 82KT 4060 8636 

$$

INC015-023-045-107-157-060730-
/O.CON.KIND.SV.W.0003.000000T0000Z-220306T0730Z/
Carroll IN-Fountain IN-Tippecanoe IN-Clinton IN-Montgomery IN-
214 AM EST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EST
FOR CARROLL...NORTHEASTERN FOUNTAIN...TIPPECANOE...WESTERN CLINTON
AND NORTHERN MONTGOMERY COUNTIES...

At 213 AM EST, a severe thunderstorm was located 7 miles southwest of
Walton, or 10 miles south of Logansport, moving east at 75 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
Carroll, northeastern Fountain, Tippecanoe, western Clinton and
northern Montgomery Counties.

This includes the following highways...
 Interstate 65 between mile markers 154 and 178.
 Interstate 74 between mile markers 14 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4069 8652 4069 8637 4026 8637 4008 8728
      4029 8724 4035 8711 4056 8677 4066 8677
      4068 8674 4070 8676 4074 8667 4074 8653
TIME...MOT...LOC 0713Z 248DEG 82KT 4060 8636 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AU/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 1:43 AM EST, 4 minutes earlier.

Area forecast discussion, Mar 6, 1:43 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
143 AM EST Sun Mar 6 2022

.Mesoscale Update...
Issued at 142 AM EST Sun Mar 6 2022

QLCS is moving into central Indiana from the west at the moment.
Storms are being fed from the southwest by 500 J/kg of Mixed Layer
CAPE. KIND VAD wind profile shows 70kt winds at 3000FT and 50kt at
2000FT.

KIND surface observation had 50kt earlier this morning with weaker
convection. Thus, it will not take much to bring severe winds to the
surface.

Latest radar shows bowing segment approaching the state line.

Therefore, feel the threat for severe convection with damaging
winds will continue for the next couple of hours at least. Diurnal
trend should help lower instability later in the overnight.

&&

.Forecast Update...
Issued at 914 PM EST Sat Mar 5 2022

Going forecast is in excellent shape this evening. Gusty winds
continue across the area, although as is often the case, have
weakened just slightly with the beginnings of PBL stabilization.
That said, lapse rates just off the deck remain modestly steep
throughout the night and the pressure gradient will tighten
somewhat, so expect gustiness to continue and perhaps even increase
a bit later tonight, particularly in the context of any showers or
embedded thunderstorms which may increase momentum transfer to the
surface via downdrafts and precip loading.

Ongoing severe convection well to our west has been consolidating
into broken lines and should be weakening in diurnal fashion as it
encounters a more marginal thermodynamic environment over central
Indiana later tonight, but strong dynamics will likely continue to
support embedded thunder and perhaps even a few strong storm related
wind gusts. Severe threat appears low but cannot be entirely ruled
out.

&&

.Short Term...(This evening through Sunday night)
Issued at 306 PM EST Sat Mar 5 2022

Initial concern is ongoing fire weather conditions driven by wind
and low RH (as low as around 20 percent in some areas). Fine fuels
have seen a sufficient period of dry weather to become receptive to
fire spread. Conditions should improve this evening as RHs rise
again.

Deep mixing and momentum transfer has resulted in gusts over 40 mph
this afternoon. Sustain winds will potentially strengthening further
this evening and tonight as strong compact shortwave trough/surface
low and resultant pressure falls cross the Great Lakes. This leads
to a bit of a dilemma with regards to the Wind Advisory, and
stronger gusts are likely where deeper mixing is occurring across
the eastern two thirds of the area this afternoon, but stronger
gradient winds will likely be after sunset across the northwest
third.

Furthermore, there are two other mechanisms of concern tonight
across the northwest. 1) generally weak convection (probably mostly
absent of lightning) which may locally enhance gusts, and 2) post-
frontal steeper low-level lapse rates which may enhance momentum
transfer for at least a short period late tonight.

We have the advisory covering the evening/overnight wind across
roughly the northwest third of the area, which is spatiotemporally
where the peak winds are likely. However, the overall message this
afternoon through tonight is that strong wind impacts to at least
some degree are possible area wide.

The potential for severe convection is limited by a few factors. 1)
limited instability, 2) poor low-level lapse rates, 3) likelihood
that convection will be rooted just above the surface. Current
thinking is convection should increase in coverage across Illinois
within weakly confluent warm conveyer belt where IVT/precipitable
water is maximized. Model soundings suggest a fairly deep saturated
low-levels and poor low-level lapse rates with convection likely
rooted around or just about 850-mb. This will preclude the
interaction of greater buoyancy within the near-surface layer that's
highly sheared, fortunately. Nearly all of the CAPE is confined
above residual EML within a thin layer yielding just a couple
hundred Joules, which may be supportive of lightning. Given very
strong winds aloft, some momentum transfer may occur, especially if
drier mid levels can interact with modest convection, although the
overall thermodynamic profile is not particularly conducive for
enhanced gusts. However, if a strong/severe threat with the
convection materialized this evening it would be from this process,
and would be limited to wind. This threat would be quite limited
limited spatially, if it occurs at all.

Models/CAMs suggest another forced line of shallow convection with
frontal forcing, necessitating lingering low probabilities into the
morning. By afternoon, most of the precipitation should be south of
us near a slowing front close to the Ohio River. Given the track of
the shortwave trough, post-frontal advection should be close to
neutral and temperatures will once again be above normal, albeit not
as warm as today's record warmth given less warm advection and
mixing won't be as deep.

Mixing will, however, but sufficient for momentum transfer of the
western extent of low-level jet. Although speeds are comparatively
less than the core of the low-level jet, gusts in the morning/midday
time frame of 25-35 knots are still possible, particularly across
northeastern portions of the area. Winds speeds should gradually
decrease through the day.

Attention then shifts westward with deeper trough approaching, and
warm advection/isentropic ascent increasing atop residual front to
our south. High confidence rain event tomorrow night with a general
trend of QPF maxima within the HREF shifting northward to near/north
of the I-70 corridor. This is displaced slightly from the most
depressed 6-hr flash flood guidance values and positive 14-day
precipitation anomalies, slightly limiting flood potential. However,
at the very least, main stem rivers will see a rise from these
amounts which will may locally approach 2.00 inches by Monday
morning. Will consider a Flood Watch once confidence in spatial
details and magnitude increase some.

We'll need to watch trends for modest intensity convection forced
along the front late Sunday night and Monday morning, given a more
northward penetration of the warm sector. This convection could
interact with a highly sheared environment, but as of now,
instability looks too marginal for our area for concern. Further
south, closer to the Ohio River and into Kentucky there may be some
low-end severe storm potential, however.

&&

.Long Term...(Monday through Saturday)
Issued at 306 PM EST Sat Mar 5 2022

The long term period will start out with rain and some thunderstorms
slowly exiting the area as the surface low impacting central Indiana
this weekend weakens as it pushes off to the NE. Expect breezy
conditions, with gusts of around 25 mph, to continue for the day
Monday as an associated upper level jet passes overhead. Behind the
low, an expansive surface high will promote dry and quiet weather
for much of the mid week. The synoptic pattern will place the region
under generally SW upper flow which will help to lead to
temperatures near to slightly above normal for most of the week.

Towards the end of the week, the large trough sitting over the
western half of the CONUS will finally advance eastward. This will
bring another system to the area with an associated cold front that
is expected to form a line of precipitation. At this time, it looks
like the precip will start out as rain which could turn to snow
before ending early in the weekend as temperatures drop behind the
front.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1014 PM EST Sat Mar 5 2022

IMPACTS:

* Gusty winds continuing through the night into Sunday.

* Low level wind shear early in the period.

* Showers and isolated thunderstorms possible overnight.

* Brief MVFR ceilings Sunday morning with restrictions returning in
  showers very late in the period.

DISCUSSION:

Winds will continue to be strong and gusty out of the southwest
ahead of an approaching cold front and line of showers with embedded
thunderstorms. While some weakening of this precipitation is
anticipated, precipitation is still expected at most of the sites
overnight. Will carry VCTS at LAF where convection is most likely to
impact, but go with just showers elsewhere.

Low level wind shear will be an issue for the first few hours of the
period, with 2kft winds of 50-55KT. Surface gusts around 30KT look
to strengthen a bit to around 35KT a little later tonight associated
with the showers and approaching front. Gusts will drop back into
the 20s late tonight into Sunday.

MVFR ceilings may develop late tonight into early Sunday before VFR
conditions return across the area during the day on Sunday.
Restrictions look to return late in the period as additional showers
and perhaps thunderstorms move back into the region.

&&

.Fire Weather...
Issued at 306 PM EST Sat Mar 5 2022

There are a few factors that raise concern for increased potential
for fire spread today. Dry, windy, and warm ambient conditions will
exist. RH values could fall just below 30 percent this afternoon in
portions of the area, with sustained wind speeds of 15 to 20 mph.
Although 14-day precipitation anomalies are just above average over
southern Indiana and near average across central Indiana, fine fuels
have had adequate time to dry sufficiently to be receptive to fire
since greenup has not yet started. Through mid-afternoon at least,
limited cloud cover is expected and direct sun will help heat fine
fuels, further increasing their receptiveness to fire. We may see an
increase in initial attack type fires today as a result.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM EST this morning for INZ021-028>031-
035>038-043-044.

&&

Mesoscale...50
Update...Nield
Short Term...KH
Long Term...BRB
Aviation...Nield
Fire Weather...BRB
Hazardous weather outlook, Mar 5, 9:18 PM EST, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
918 PM EST Sat Mar 5 2022

INZ021-028>031-035>049-051>057-060>065-067>072-070230-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
918 PM EST Sat Mar 5 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Gusty southerly winds to around 40 mph are possible through tonight,
with isolated higher gusts. Use caution if driving, especially on
west to east oriented highways. Unsecured outdoor objects may be
blown about.

A line of showers with isolated to scattered thunderstorms is
possible tonight. A severe wind gust cannot be ruled out within any
thunderstorm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An area of potentially heavy rain and isolated thunderstorms will
move through Sunday night and Monday. At this time, the axis of
heaviest rain is expected over the southern half of central Indiana,
roughly along and south of I-70 and along/north of I-64. In this
area, 1-3 inches of rain are possible through Sunday night and
Monday. This amount of rain could result in flooding of some creeks,
streams, and rivers, and possibly isolated flash flooding where
rainfall rates are highest across southern counties of central
Indiana.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated in the near term, but may be
requested tonight and Sunday night if heavy rain and storms
materialize.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Mar 6, 12:17 AM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1217 AM EST Sun Mar 6 2022

INZ039-046>048-054-055-060545-
Johnson IN-Morgan IN-Hendricks IN-Hancock IN-Hamilton IN-Marion IN-
1217 AM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of western Hancock,
northeastern Morgan, northwestern Johnson, southeastern Hendricks,
Marion and southeastern Hamilton Counties through 1245 AM EST...

At 1215 AM EST, Doppler radar was tracking a strong thunderstorm over
Mooresville, or 16 miles southwest of Indianapolis, moving northeast
at 75 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Southport around 1225 AM EST.
  Greenwood and Beech Grove around 1230 AM EST.

Other locations in the path of this storm include Indianapolis,
Lawrence and Greenfield.

This includes the following highways...
 Interstate 65 between mile markers 101 and 123.
 Interstate 69 between mile markers 200 and 213.
 Interstate 70 between mile markers 59 and 104.
 Interstate 74 between mile markers 69 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4001 8586 3994 8586 3994 8582 3972 8570
      3970 8578 3970 8595 3966 8595 3952 8647
      3974 8655 4006 8589
TIME...MOT...LOC 0515Z 239DEG 66KT 3962 8637

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AU/50
Special weather statement, Mar 6, 12:38 AM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1238 AM EST Sun Mar 6 2022

INZ039>042-048-049-060615-
Randolph IN-Henry IN-Madison IN-Delaware IN-Hancock IN-Hamilton IN-
1238 AM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of Madison, northern
Hancock, Delaware, Randolph, northern Henry and eastern Hamilton
Counties through 115 AM EST...

At 1237 AM EST, Doppler radar was tracking a strong thunderstorm near
Elwood, or 9 miles northwest of Anderson, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of Madison, northern
Hancock, Delaware, Randolph, northern Henry and eastern Hamilton
Counties, including the following locations... Summit Lake State
Park, Ingalls, Fortville, Farmland, Cadiz, Orestes, Union City, Ball
State University, Selma and Gaston.

This includes the following highways...
 Interstate 69 between mile markers 212 and 252.
 Interstate 70 near mile marker 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3981 8589 4022 8591 4022 8586 4029 8586
      4038 8573 4038 8522 4031 8522 4030 8480
      4016 8481
TIME...MOT...LOC 0537Z 240DEG 68KT 4020 8581

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AU/50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 12:17 AM ESTSpecial Weather StatementINDHancock, Marion28 min
Mar 6, 12:38 AM ESTSpecial Weather StatementINDDelaware, Madison, Randolph37 min
Mar 6, 1:23 AM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion, Warren22 min
Mar 6, 1:41 AM ESTSevere Thunderstorm Warning Considerable damage threatINDFountain, Montgomery, Parke, Putnam, Vermillion34 min
Mar 6, 2:11 AM ESTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Clinton, Fountain, Hendricks, Montgomery and 4 more34 min
Mar 6, 2:27 AM ESTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton33 min
Mar 6, 2:42 AM ESTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clinton, Hamilton, Hendricks, Marion, Montgomery and 2 more33 min
Mar 6, 2:54 AM ESTTornado WarningINDBoone, Hamilton, Madison36 min
Mar 6, 3:05 AM ESTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison, Randolph, Tipton25 min
Mar 6, 3:16 AM ESTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Madison, Marion29 min
Mar 6, 3:19 AM ESTTornado WarningINDDelaware, Madison26 min
Mar 6, 3:28 AM ESTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph32 min
Mar 6, 3:58 AM ESTSevere Thunderstorm WarningINDRandolph17 min
Mar 6, 12:15 PM ESTRiver Flood WarningINDGibson, Knox21 days
Mar 6, 12:15 PM ESTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Mar 6, 6:04 PM ESTFlood WatchINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more14 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.